Dipyridamole nuclear myocardial perfusion imaging is a safe and useful modality to assess for myocardial ischemia. It is the modality of choice for cardiac risk stratification in patients unable to exercise. Intravenous dipyridamole causes coronary vasodilation and may yield heterogeneity of coronary blood flow in significant coronary artery disease. Ischemic electrocardiographic changes following pharmacologic stress testing are less likely compared to exercise stress tests. Ischemia more likely presents in the form of ST depression, with ST-elevation being exceedingly rare. We present a case of a 73-year-old patient who developed ST-elevation myocardial infarction following pharmacologic stress testing.
Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 License.
Al Hennawi, Hussam; Lakhani, Sunita; Khan, Shayan Iqbal; Atam, Sarin; Sadiq, Usama; Rigotti, Joseph; and Nair, Abhinav, "Dipyridamole-Induced Stemi: Case Report and Review of the Literature" (2023). Abington Jefferson Health Papers. Paper 92.